# SDR CA021230002

- Difficulty date: December 23, 2002
- Submitted: January 21, 2003
- Operation: Air carrier
- Make and model: Saab SF340A
- Aircraft time: 34,148 hours
- Engine: Ge CT75A2
- Propeller: Rotol R3894123F25
- System (JASC): 7933 · Engine Oil Temperature
- Part: Indicator
- Condition: False Indication
- Location: Eng Oil Temp
- Part time: 35,903 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

(CAN) ON APPROACH THE LT ENGINE OIL TEMP WENT INTO THE RED ARC ON THE INDICATOR. ALL OTHER ENGINE PARAMETERS WERE NORMAL. THE ENGINE WAS SHUT DOWN AS A PRECAUTIONARY MEASURE. THE CREW ELECTED TO PROCEED TO YYR AS THE RUNWAY CONDITIONS IN YAY WERE NOT SUITABLE FOR A SINGLE ENGINE LANDING. THE AIRCRAFT LANDED IN YYR WITHOUT INCIDENT. MAINTENANCE INSPECTED THE ENGINE AND OIL TEMP INDICATING SYSTEM AND DETERMINED THAT THE OIL TEMP INDICATOR WAS DEFECTIVE. THE INDICATOR WAS REPLACED.
